# SDR GTIA2023030637010

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N695NK
- Make and model: Airbus A320-232
- Aircraft serial: 8696
- Aircraft time: 13,064 hours, 5,848 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL SMOKE SMELL COMING FROM ROE 16.-PERFORMED IDENTIFICATION FOR CAUSE OF CABIN ELECTRIC SMELL PER TSM 05-50-00-810-831-A  TYPE 9.REMOVED ALL CEILING & SIDEWALL PANELS AROUND ROW 16 & PERFORMED INSPECTION. NO ELECTRICAL SMELL AT THIS TIME. RE-INSTALLED ALL REMOVED PANELS IAW 25-23-00. OK FOR SERVICE.
